Home Menopause Forum My Menopause Symptoms & Solutions

Higher dose patch

Spam21Spam21 Posts: 11

Hi was just wondering about other people’s experiences was on evarol 50 patch. Then 3 weeks ago today I went up to the 75 one. The first 6 days was hard. Then I had 10 days of feeling good anixety dropped. Then on Sunday this week it was back again. And all this week I have been very teary and letting things keep going over in my mind. I don’t really want to up the dose again as it only been 3 weeks , has anyone else had this and it has improved again .

Tagged:

Comments

  • KazKaz Posts: 475 mod
    edited April 2019

    Hello again @Spam21 ,

    I'm sorry you're feeling anxious.

    It's hard to get the dose just right with your HRT. Everyone has different levels and are affected by the HRT in different ways, so it's hard to offer anything other than a general observation. There's definitely a lot of trial and error involved until you get it right. Did your GP put you on the higher dose? Normally they will ask to review you in four weeks when you start HRT or after a change in dosage. It can take at least that amount of time for you to feel the effects, and it's frustrating but you may get some side effects at first.

    Although I felt better after a couple of weeks on my patches, I certainly had some side effects I wasn't happy with, including some bloating , sore boobs and huge mood swings. It all settled down, but sometimes the hardest thing is having the patience to ride it out! If it's only been three weeks, I would suggest sticking with it for another weeks or so. Do you have a review booked, or can you ask for one if it's getting too much for you? 😊

  • Spam21Spam21 Posts: 11

    Thanks mood swings is what drive me crazy I see dr yesterday. She now put me on proprananol for the anixety. As it could be that or the mood swings that. Making me teary. I’m at hospital next week to see gyne dr. As my one remain ovary has a cyst on it. But it is also a menopause clinic. So going to ask for some advice there x

  • KazKaz Posts: 475 mod

    I'm glad you've seen your GP again. It's hard when you feel anxious - every little thing suddenly seems to be a big thing in your mind, and it's hard to get out of that cycle. Hopefully between the HRT and the propranalol you'll start to feel a bit better sooner rather than later. I wonder if you're also worrying about your hospital appointment coming up? That might not be helping.

    When I went onto my patches I found the mood swings really took me by surprise. They literally came out of nowhere and I found myself taking myself away from the family and hiding in the kitchen or my bedroom so that I didn't do anything irrational, like cry or yell at the drop of a hat! Thankfully it only lasted for three or four weeks at its worst! I still get the odd day when I'm like that, but it's much less thankfully!

    Hope it goes well at the hospital 😊

  • Nursesally91Nursesally91 Posts: 16

    Hiya, yes I experienced problems with higher patch. I was on 50mg but still having symptoms so increased to 75mg but after 3 weeks decided to go back on 50mg and just add supplements. I was so dizzy on 75, really bad palpitations, bloating, acid reflux and increased foggy brains, within 1 week of returning to 50mg all symptoms resolved.

Sign In or Register to comment.